# SDR USAA051452

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COMPOSITE REPAIR LOWER SURFACEOF RT ELEVATOR, 26.5" OTBD OF INBD END 3" FWD OF THE T/E.  COMPOSITE REPAIR IAW 55-40-01.  DEFECT SIZE: COMPOISTE REPAIR AT LOWER SURFACE OF RT ELEVATOR, 26.5" OTBD OF INBD END 3" FWD.
